The HPV major capsid protein, L1, can spontaneously self-assemble into virus-like particles (VLPs) that resemble authentic HPV virions . Gardasil contains recombinant VLPs assembled from the L1 proteins of HPV types 6, 11, 16 and 18. Since VLPs lack the viral DNA , they cannot induce cancer. They do, however, trigger an antibody response that protects vaccine recipients from becoming infected with the HPV types represented in the vaccine. The L1 proteins are produced by separate fermentations in recombinant Saccharomyces cerevisiae and self-assembled into VLPs. 
I am 64 years old and have been taking Atelvia 35 mg for 2 1/2 years. I have persistently had back and leg cramps which are worse at bed time. The muscle aches keep me awake during the night. In the morning I am extremely stiff with back and leg aches. Theses symptoms will decrease as I move around and begin my day. I have reported this to my MD who basically felt that my risk of bone fracture outweighed the side effects.
I also have Raynaud’s disease. I feel that my intolerance to any cool enviorment has become less tolerable since I’ve been on this drug. ( Could that be possible?)
My last bone scan indicates I remain osteoporotic with a improvement in the left hip.
I’m struggling with the decision to stop the drug ( Atelvia) or continue to take it and deal with the side effects. I would appreciate any feed back.
Sincerely , Pat Kelly